# SDR 20010112SG026

- Difficulty date: November 21, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N853LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC853B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Not Closed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

DEN - FLT 1315 - THE CARGO DOOR WARNING LIGHT CAME ON DURING CLIMB-OUT FROM DEN AT 17,500 FT.  CREW FOLLOWED EMERGENCY CHECKLIST PROCEDURES AND RETURNED TO DEN WITH NO FURTHER INCIDENT.  DOOR HANDLE NOT FULLY CLOSED.  HANDLE WAS RECYCLED AND LIGHT WENT OUT.  LIGHT STAYED OUT ON ALL SUBSEQUENT LEGS.  (M)
